# SDR 99UAL900370

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND FIXED LEADING EDGE SKIN WAS FOUND WITH CRACKS AT SLAT STATION 105 AND 113.  THE STANDARD REPAIR MANUAL  REPAIR COULD NOT BE ACCOMPLISHED BECAUSE OF AN ELECTRICAL WIRE BUNDLE IS IN THE WAY.  THE DAMAGED SKIN WAS TRIMMED OUT AND INTERNAL REPAIR DOUBLERS WERE INSTALLED PER TIMCO REPAIR INSTRUCTIONS.  THIS REPAIR WAS APPROVED BY TIMCO'S DER WITH AN 8110-3.
